# SDR 03FDEA00545

- Difficulty date: April 18, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310
- Aircraft serial: 339
- Aircraft time: 36,053 hours, 12,560 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Nr 1 Egt Ecam
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON ROTATION ECAM WARNING ACTIVATED AND NR 1 ENGINE EGT SPIKES TO OVER 900 DEG AND NR 1 ENG N2 SPIKES TO NEAR 119 PERCENT.  RETURN FOR LANDING WITH NR 1 ENG AT IDLE.  REMOVED AND REPLACED NR 1 EGT INDICATOR AND NR 1 N2 INDICATOR PER A310 MM 77-21-21-4 AND MM 77-12-21-4, AND PERF ENGINE IDLE AND HIGH POWER RUN PER A310 JRH, ALL PARAMETERS NORMAL.  PROBLEM ON NR 1 EGT AND NR 1N2 INDICATION DUPLICATED ON GROUND.  DURING MX ENG RUN PRIOR BOTH INDICATOR CHANGE.
